Alert archive / Ohio / Tornado Warnings in 2008
Tornado Warning 16, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jun 3, 2008, 8:40 PM EDT for Clinton County, Ohio. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 8:40 PM EDT (00:40 UTC)
- Expired
- Jun 3, 2008, 9:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Clinton County, OH
The radar
The Cincinnati radar (KILN), 2 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1752 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 431 m²/s²
- 0-3 km storm-relative helicity
- 584 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 30.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KILN 040040
TORILN
OHC027-040130-
/O.NEW.KILN.TO.W.0016.080604T0040Z-080604T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
840 PM EDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
CLINTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 930 PM EDT.
* AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 8 MILES NORTHWEST OF OGDEN...MOVING EAST AT 31
MPH. NUMEROUS REPORTS OF FUNNEL CLOUDS WERE RECEIVED AS THIS STORM
PASSED THROUGH SOUTHERN MONTGOMERY AND GREENE COUNTIES.
* LOCATIONS IMPACTED INCLUDE...
WILMINGTON...
NEW VIENNA...
SABINA...
IN ADDITION...OGDEN...LUMBERTON...INTERSTATE 71 AT US ROUTE 68...PORT
WILLIAM...BURTONVILLE...MORRISVILLE...NEW ANTIOCH AND BLOOMINGTON ARE
NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM.
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3944 8399 3947 8399 3948 8398 3945 8387
3956 8386 3954 8358 3937 8359 3930 8370
3930 8371
TIME...MOT...LOC 0040Z 279DEG 27KT 3951 8397
$$
HAWBLITZEL1 follow-up statement
000
WWUS51 KILN 040112
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
912 PM EDT TUE JUN 3 2008
OHC027-040130-
/O.CON.KILN.TO.W.0016.000000T0000Z-080604T0130Z/
CLINTON OH-
912 PM EDT TUE JUN 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR CLINTON
COUNTY...
AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR REESVILLE...MOVING EAST AT 31 MPH.
LOCATIONS IMPACTED INCLUDE...
SABINA.
NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS. TAKE COVER NOW IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3944 8399 3947 8399 3948 8398 3945 8387
3956 8386 3954 8358 3937 8359 3930 8370
3930 8371
TIME...MOT...LOC 0112Z 279DEG 27KT 3947 8366
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 3, 7:19 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 3, 7:19 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 719 PM EDT TUE JUN 3 2008 .SYNOPSIS... A WARM FRONT WILL LIFT THROUGH THE OHIO VALLEY AND STALL NORTH OF THE INTERSTATE 70 CORRIDOR OVERNIGHT AND TOMORROW. AN UPPER LEVEL WAVE WILL MOVE EAST OVERNIGHT AND EARLY ON WEDNESDAY. THE BOUNDARY THAT WILL LINGER NORTH OF THE INTERSTATE WILL LIFT THROUGH THE GREAT LAKES REGION ON WEDNESDAY NIGHT AND THURSDAY AS A WARM FRONT. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... ANOTHER UPDATE TO THE FORECAST AS MENTIONED EARLIER TO REMOVE REMAINDER OF THE WATCHES WITH STABLE AIR WORKING IN BEHIND REMNANTS OF BOW ECHO. STILL KEPT POSSIBILITY OF SEVERE OVER NRN CWA AFTER MIDNIGHT WHEN ANY FUTURE DEVELOPMENT MAY BE WORKING INTO THE AREA ALONG THE WARM FRONT. && .SHORT TERM /MIDNIGHT TONIGHT THROUGH WEDNESDAY NIGHT/... A WARM FRONTAL BOUNDARY WILL LAY OUT ALONG AND N OF THE I-70 CORRIDOR AND REMAIN A THREAT FOR DAMAGING WINDS TO BE PRODUCED IN THUNDERSTORM ACTIVITY. KEPT A CHANCE FOR SEVERE IN THIS AREA THROUGH WED MORNING. THE THREAT AREA WILL QUICKLY MOVE E AHEAD OF THE UPPER TROUGH AND ANY RAIN SHOULD TAPER OFF IN THE AFTERNOON...POSSIBLY EARLY EVENING OVER CENTRAL OHIO. UPPER FORCING EXITS OHIO VALLEY AND THE BOUNDARY N OF THE INTERSTATE WILL LIFT NE AS A WARM FRONT OVERNIGHT WED AND INTO THURS. HUMID CONDITIONS WILL PERSIST BEHIND THIS FRONT FOR MOST OF THE REGION DURING THE SHORT TERM OF THE FORECAST. TEMPS WERE ONLY BUMPED A DEGREE OR SO OVER THE NEXT 36 HOURS...NOTHING SIGNIFICANT. DEWPOINTS WERE RAISED A LITTLE IN THE LATTER PART OF THIS FORECAST PERIOD. && .LONG TERM /THURSDAY THROUGH TUESDAY/... UPPER RIDGE BUILDS INTO THE REGION ON THURSDAY WHICH BRINGS DRY CONDITIONS AND WARMING TEMPS INTO THE LOWER 90S THROUGH FRIDAY. COLD FRONT ADVANCES EASTWARD ACROSS THE MS VALLEY LATE FRIDAY AS AN UPPER WAVE PASSES THROUGH THE GREAT LAKES. LOOKS LIKE THE FRONT WILL HAVE A TOUGH TIME MAKING IT THIS FAR EAST WITH THE STRONG RIDGE IN PLACE. KEPT CHANCE POPS FRI NIGHT AND SATURDAY AHEAD OF THE FRONT...HIGHEST ACROSS THE NORTHWEST WHICH WILL BE CLOSER TO THE BOUNDARY AND UPPER ENERGY. UPPER RIDGE CONTINUES TO DOMINATE THE EASTERN US THROUGH THE REMAINDER OF THE EXTENDED WITH CONTINUED ABOVE AVG TEMPS. SHOULD BE GENERALLY DRY...THOUGH ISOLD DIURNAL STORMS ARE POSSIBLE...ESPECIALLY ACROSS THE NORTHERN AND WESTERN FA WHICH WILL BE CLOSER TO THE PERIPHERY OF THE RIDGE. && .AVIATION /23Z TUESDAY THROUGH SUNDAY/... AIRMASS IS IN THE PROCESS OF RE-DESTABILIZING ACROSS THE AREA LATE THIS AFTERNOON IN WAKE OF EARLIER CONVECTION. WARMER AIR IS SURGING UP FROM THE SOUTHWEST AND DEWPOINTS ARE CREEPING UP INTO THE UPPER 60S AND LOWER 70S. THIS HAS HELPED THUNDERSTORMS TO DEVELOP RAPIDLY IN THE PAST HOUR ALONG BOUNDARY STRETCHING FROM EAST CENTRAL INDIANA INTO SOUTH CENTRAL OHIO. THESE WILL LIKELY CONTINUE TO TRACK EAST ACROSS THE KILN AND POSSIBLY THE KDAY TAF SITES THROUGH THE FIRST COUPLE OF HOURS OF THE TAF PERIOD. EXPECT TO SEE MORE WIDESPREAD DEVELOPMENT LATER THIS EVENING BACK ACROSS ILLINOIS AND INTO INDIANA AS LOW LEVEL JET BEGINS TO INCREASE. THESE STORMS WILL LIKELY TRACK EAST SOUTHEAST ALONG DEVELOPING INSTABILITY BOUNDARY. GIVEN CONDITIONAL DEVELOPMENT AND UNCERTAINTY IN EXACT TRACK THOUGH...WILL HANDLE TAFS WITH A VCTS THROUGH MUCH OF THE OVERNIGHT PERIOD. THIS WILL HAVE TO BE FINE TUNED ONCE WE SEE IF/WHEN/WHERE DEVELOPMENT OCCURS BACK TO OUR WEST LATER THIS EVENING. WILL THEN ALLOW FOR A BREAK THROUGH LATE MORNING BEFORE TSTM THREAT RETURNS THROUGH THE AFTERNOON AS AIRMASS DESTABILIZES ONCE AGAIN. OUTLOOK...TSTMS POSSIBLE WEDNESDAY NIGHT AND THURSDAY...WITH POTENTIAL FOR MVFR CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS SHORT TERM...FRANKS LONG TERM...HAWBLITZEL AVIATION...JGL
Hazardous weather outlook, Jun 3, 6:01 PM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 601 PM EDT TUE JUN 3 2008 INZ073>075-080-KYZ089>100-OHZ077>082-088-042215- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 601 PM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A FRONTAL BOUNDARY WILL LAY OUT WEST TO EAST OVER THE OHIO VALLEY AND LIFT NORTHWARD TONIGHT. THIS WILL PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS TO REDEVELOP OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 042215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 601 PM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT A FRONTAL BOUNDARY WILL LAY OUT WEST TO EAST OVER THE OHIO VALLEY AND LIFT NORTHWARD TONIGHT. THIS WILL PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS TO REDEVELOP OVERNIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 3, 5:14 PM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 4 S DILLSBORO 38.96N 85.06W
06/03/2008 DEARBORN IN AMATEUR RADIO
NUMEROUS LARGE TREES DOWN.
&&
JDRLocal storm report, Jun 3, 5:21 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 2 W FARMERS RETREAT 38.98N 85.14W
06/03/2008 RIPLEY IN AMATEUR RADIO
LARGE PORCH DESTROYED AND LARGE TREES UPROOTED AND
CARPORT OFF FOUNDATION AND THROWN SEVERAL YARDS
&&
JDRLocal storm report, Jun 3, 5:33 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG RISING SUN 38.95N 84.86W
06/03/2008 OHIO IN TRAINED SPOTTER
NUMEROUS TREES AND LIMBS DOWN.
&&
HATZOSLocal storm report, Jun 3, 6:04 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
604 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG 1 S VANCEBURG 38.58N 83.32W
06/03/2008 LEWIS KY LAW ENFORCEMENT
TREES DOWN.
&&
SFHLocal storm report, Jun 3, 6:18 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
618 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG BUTLER 38.79N 84.37W
06/03/2008 PENDLETON KY LAW ENFORCEMENT
TREES DOWN.
&&
SFHLocal storm report, Jun 3, 6:34 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG ORANGEBURG 38.57N 83.69W
06/03/2008 MASON KY LAW ENFORCEMENT
TREES DOWN.
&&
SFHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:03 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery, Warren | 57 min |
| Jun 3, 8:12 PM EDT | Tornado Warning | ILN | Clinton, Greene, Montgomery, Warren | 48 min |
| Jun 3, 8:13 PM EDT | Tornado Warning | ILN | Fayette, Pickaway, Ross | 47 min |
| Jun 3, 8:41 PM EDT | Tornado Warning | ILN | Butler, Preble | 49 min |
| Jun 3, 8:44 PM EDT | Tornado Warning | ILN | Ross | 46 min |
| Jun 3, 8:48 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 42 min |
| Jun 3, 8:59 PM EDT | Tornado Warning | ILN | Hocking | 31 min |
| Jun 3, 9:01 PM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Montgomery, Pickaway, Ross and 1 more | 119 min |
| Jun 3, 9:07 PM EDT | Tornado Warning | ILN | Preble | 38 min |
| Jun 3, 9:17 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland, Ross | 58 min |
| Jun 3, 9:28 PM EDT | Tornado Warning | ILN | Butler, Warren | 47 min |
| Jun 3, 9:34 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 56 min |
| Jun 3, 9:41 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 49 min |
| Jun 3, 9:44 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 46 min |
| Jun 3, 9:55 PM EDT | Flash Flood Warning | ILN | Butler, Preble | 2 hr |
| Jun 3, 10:02 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 43 min |
| Jun 3, 10:11 PM EDT | Tornado Warning | ILN | Pike, Ross | 49 min |
| Jun 3, 10:14 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 29 min |
| Jun 3, 10:42 PM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Highland, Montgomery, Pickaway and 3 more | 4 hr |
| Jun 3, 11:32 PM EDT | Areal Flood Advisory | ILN | Clark, Fairfield, Fayette, Franklin, Greene, Hocking and 4 more | 118 min |
| Jun 3, 11:56 PM EDT | Tornado Warning | ILN | Clinton, Warren | 49 min |
| Jun 3, 11:59 PM EDT | Areal Flood Advisory | ILN | Darke, Preble | 2 hr |
| Jun 4, 2:07 AM EDT | Areal Flood Advisory | ILN | Darke | 113 min |
| Jun 4, 2:48 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Miami | 42 min |
| Jun 4, 3:03 AM EDT | Areal Flood Warning | ILN | Greene, Warren | 58 hr |
| Jun 4, 3:23 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison | 67 min |
| Jun 4, 3:28 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Miami, Montgomery, Preble | 3 hr |
| Jun 4, 3:48 AM EDT | Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 20 hr |
| Jun 4, 3:52 AM EDT | Flash Flood Warning | ILN | Darke, Miami | 9 hr |
| Jun 4, 4:18 AM EDT | Flash Flood Warning | ILN | Montgomery, Preble | 9 hr |
| Jun 4, 4:24 AM EDT | Flash Flood Warning | ILN | Clark | 8 hr |
| Jun 4, 7:43 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 47 min |
| Jun 4, 7:46 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 44 min |
| Jun 4, 7:51 AM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 39 min |
| Jun 4, 8:10 AM EDT | Areal Flood Advisory | ILN | Clermont, Clinton, Hamilton, Warren | 2 hr |
| Jun 4, 8:13 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 47 min |
| Jun 4, 8:17 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 43 min |
| Jun 4, 8:33 AM EDT | Severe Thunderstorm Warning | ILN | Highland, Pickaway, Pike, Ross | 57 min |
| Jun 4, 8:41 AM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 3 hr |
| Jun 4, 9:09 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 51 min |
| Jun 4, 9:26 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Licking, Pike, Ross | 3 hr |
| Jun 4, 10:07 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland | 2 hr |
| Jun 4, 10:14 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| Jun 4, 11:44 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 2 hr |
| Jun 4, 12:38 PM EDT | Flash Flood Watch | ILN | Scioto | 9 hr |
| Jun 4, 12:50 PM EDT | Areal Flood Advisory | ILN | Champaign, Darke, Delaware, Fairfield, Franklin, Licking and 3 more | 3 hr |
| Jun 4, 1:11 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Scioto | 2 hr |
| Jun 4, 1:56 PM EDT | Flash Flood Warning | ILN | Adams, Brown | 3 hr |
| Jun 4, 2:30 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 45 min |
| Jun 4, 3:00 PM EDT | Flash Flood Warning | ILN | Scioto | 2 hr |
| Jun 4, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 47 min |
| Jun 4, 6:22 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton, Highland | 38 min |
| Jun 4, 6:26 PM EDT | Flash Flood Warning | ILN | Butler, Clermont, Hamilton | 3 hr |
| Jun 4, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 64 min |
| Jun 4, 6:31 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 59 min |
| Jun 4, 6:40 PM EDT | Tornado Warning | ILN | Adams, Brown | 35 min |
| Jun 4, 6:43 PM EDT | Tornado Warning | ILN | Brown, Clermont | 47 min |
| Jun 4, 6:48 PM EDT | Flash Flood Warning | ILN | Adams, Brown, Scioto | 3 hr |
| Jun 4, 6:50 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Greene, Highland, Warren | 55 min |
| Jun 4, 6:54 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 66 min |
| Jun 4, 7:03 PM EDT | Tornado Warning | ILN | Adams, Brown | 27 min |
| Jun 4, 7:07 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 38 min |
| Jun 4, 7:08 PM EDT | Tornado Warning | ILN | Adams, Scioto | 52 min |
| Jun 4, 7:22 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fayette, Highland, Pickaway, Pike and 2 more | 53 min |
Nearby
Tornado Warnings in Ohio, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.